Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Tori in certain aspherical four-manifolds

Author: Allan L. Edmonds
Journal: Proc. Amer. Math. Soc. 126 (1998), 1253-1255
MSC (1991): Primary 57N13, 57N35
MathSciNet review: 1443382
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The homology classes represented by embedded or mapped tori in the product of two surfaces are completely characterized.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 57N13, 57N35

Retrieve articles in all journals with MSC (1991): 57N13, 57N35

Additional Information

Allan L. Edmonds

PII: S 0002-9939(98)04280-4
Received by editor(s): October 7, 1996
Communicated by: Ronald A. Fintushel
Article copyright: © Copyright 1998 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia